# SDR SWAA2024052477585

- Difficulty date: April 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB # 9 STIFFENER # 3 CRACK.<[01] ACCOMPLISHED REAPIR AT LH HORIZONTAL STABILIZER RIB # 9 COMMON TO STIFFENER # 3 REF SRM 55-10-09-2R-4;[02] RII VERIFIED CORRECTIVE ACTION.
